# SDR QXEA2012091001000

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FR 301 STR 24S HAS CORROSION.  REMOVED RIVETS AND CLIP FROM STRINGER IAW SRM 51-42-05-02-01.  FOUND STRINGER OUT OF LIMITS 53-30-03-00-01.  MATCH DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01.  INSTALLED CLIP IAW SRM 51-42-05-02-01.  TOPCOATED IAW SRM 51-25-15-02-01.
